Alert archive / Louisiana / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS New Orleans, LA

February 9, 2015

NWS New Orleans, LA issued this small craft advisory at Feb 9, 2015, 3:30 AM CST. It took effect at Feb 9, 2015, 3:18 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2015, 3:30 AM CST (09:30 UTC)
In effect from
Feb 9, 2015, 3:18 PM CST
Expired
Feb 10, 2015, 9:00 AM CST
In force
18 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WHUS74 KLIX 090930
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 AM CST MON FEB 9 2015

...GUSTY NORTH WINDS EXPECTED TO DEVELOP THIS EVENING...

.A COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION
TODAY. COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE
AREA WILL CAUSE WINDS TO INCREASE THROUGH THE DAY...BUT ESPECIALLY
IN THE EVENING THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL
START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL
START DIMINISHING DURING THE MORNING. 

GMZ530-532-534-091730-
/O.NEW.KLIX.SC.Y.0013.150210T0000Z-150210T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
330 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CST TUESDAY. 

* WINDS...NORTH 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25
  KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-550-552-555-557-570-572-575-577-091730-
/O.NEW.KLIX.SC.Y.0013.150210T0000Z-150210T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
330 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST TUESDAY. 

* WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET
  OVER WATERS 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TD
5 follow-up statements
133 
WHUS74 KLIX 091601
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1001 AM CST MON FEB 9 2015

...GUSTY NORTH WINDS EXPECTED TO DEVELOP THIS EVENING...

.A COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION
LATER THIS AFTERNOON. COOLER AND DRIER AIR ALONG WITH A BUILDING
HIGH PRESSURE AREA WILL CAUSE WINDS TO INCREASE THROUGH THE
DAY...BUT ESPECIALLY IN THE EVENING THROUGH THE OVERNIGHT HOURS.
HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE
TUESDAY...SO WINDS WILL START DIMINISHING DURING THE MORNING.

GMZ530-532-534-100015-
/O.CON.KLIX.SC.Y.0013.150210T0000Z-150210T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
1001 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST TUESDAY...

* WINDS...NORTH 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 
  KNOTS. 

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-550-552-555-557-570-572-575-577-100015-
/O.CON.KLIX.SC.Y.0013.150210T0000Z-150210T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
1001 AM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET 
  OVER WATERS 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
245 
WHUS74 KLIX 092118
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
318 PM CST MON FEB 9 2015

...GUSTY NORTH WINDS EXPECTED TONIGHT...

.A COLD FRONT IS PUSHING THROUGH THE CENTRAL GULF COAST REGION
COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA
WILL CAUSE WINDS TO INCREASE THROUGH THE OVERNIGHT HOURS. HIGH
PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO
WINDS WILL START DIMINISHING DURING THE MORNING.

GMZ530-532-534-100530-
/O.EXT.KLIX.SC.Y.0013.150209T2118Z-150210T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
318 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-550-552-555-557-570-572-575-577-100530-
/O.EXT.KLIX.SC.Y.0013.150209T2118Z-150210T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
318 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET 
  OVER WATERS 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
428 
WHUS74 KLIX 100346
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
946 PM CST MON FEB 9 2015

...GUSTY NORTH WINDS EXPECTED TONIGHT...

.A COLD FRONT HAS PUSHED AND INTO THE GULF. COOLER AND DRIER AIR
ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CAUSE WINDS TO
INCREASE THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL START TO
SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL START
DIMINISHING DURING THE MORNING.

GMZ530-532-534-101200-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
946 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-550-552-555-557-570-572-575-577-101200-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
946 PM CST MON FEB 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET 
  OVER WATERS 20 TO 60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
541 
WHUS74 KLIX 100939
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
339 AM CST TUE FEB 10 2015

...STRONG NORTH WINDS WILL GRADUALLY SUBSIDE THIS MORNING...

.COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA
WILL CREATE STRONGER NORTH WINDS EARLY THIS MORNING. HIGH
PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TODAY...SO
WINDS WILL SLOWLY DIMINISH DURING THE LATE MORNING AND AFTERNOON.

GMZ550-570-101045-
/O.CAN.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
339 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO NORTH WINDS OF 15 TO 20
KNOTS THROUGH 9 AM.

$$

GMZ530-101045-
/O.CAN.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
339 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO NORTH WINDS OF 15 TO 20
KNOTS THROUGH 6 AM.

$$

GMZ552-572-101200-
/O.EXT.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
339 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* WINDS...NORTH NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET
  OVER WATERS 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ532-534-101200-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/
MISSISSIPPI SOUND-LAKE BORGNE-
339 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTH NEAR 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-555-557-575-577-101500-
/O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
339 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTH NEAR 20 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET
  OVER WATERS 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TD
253 
WHUS74 KLIX 101529
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
929 AM CST TUE FEB 10 2015

...STRONG NORTH WINDS WILL GRADUALLY SUBSIDE BY NOON...

.COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA
WILL CREATE STRONGER NORTH WINDS THIS MORNING. HIGH PRESSURE WILL
START TO SETTLE OVER THE AREA BY LATE TODAY...SO WINDS WILL SLOWLY
DIMINISH BY NOON.

GMZ536-538-555-557-575-577-101800-
/O.EXP.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/
/O.NEW.KLIX.SC.Y.0014.150210T1529Z-150210T1800Z/
CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
929 AM CST TUE FEB 10 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS...NORTH NEAR 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET
  OVER WATERS 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:14 PM CST, 12 hours 16 minutes earlier.

Area forecast discussion, Feb 8, 3:14 PM CST, 12 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CST SUN FEB 8 2015

.SHORT-TERM...
HIGH PRESSURE PLANTED TO OUR EAST WILL CONTINUE TO RESULT IN
ONSHORE FLOW WITH INCREASING LOW LEVEL MOISTURE. THIS WILL LEAD TO
INCREASING DEWPOINTS AND ALSO LIMIT OVERNIGHT COOLING. WE SHOULD
SEE AREAS OF FOG DEVELOPING BY AROUND MIDNIGHT. LATER TONIGHT...
VISIBILITY COULD DROP TO ONE QUARTER MILE OR LESS IN SOME
PLACES...BUT DURATION AND EXTENT OF LOWEST VISIBILITIES IS TOO
UNCERTAIN FOR A PREEMPTIVE DENSE FOG ADVISORY AT THIS TIME... BUT
WILL BE MONITORING VISIBILITIES THROUGH THIS EVENING AND INTO THE
OVERNIGHT HOURS IN CASE THEY DROP OFF FASTER THAN ANTICIPATED.

A PRE-FRONTAL TROUGH CURRENTLY ANALYZED FROM SOUTHWEST MISSOURI
THROUGH CENTRAL TEXAS WILL CONTINUE TO MOVE SOUTHEASTWARD AS AN
UPPER TROUGH MOVES INTO THE MISSISSIPPI VALLEY TONIGHT. AS THIS
TROUGH MOVES INTO THE LOCAL AREA...A FEW ISOLATED SHOWERS WILL BE
POSSIBLE...MAINLY ACROSS NORTHERN AREAS. NOT MUCH IN THE WAY OF
QPF IN THE FORECAST THOUGH AS ANY SHOWERS THAT DO DEVELOP SHOULD
BE LIGHT.

BY SUNRISE...PRE-FRONTAL TROUGH SHOULD BE NEARING THE COAST AND
ANY SHOWERS SHOULD BE COMING TO AN END. AS THE TROUGH PASSES
THROUGH...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN A BIT.
THIS SHOULD HELP MIX OUT ANY FOG THAT IS STILL LINGERING AFTER
SUNRISE. COLD AND DRY AIR ADVECTION WON/T REALLY START UNTIL
LATER IN THE AFTERNOON OR EVENING WHEN THE ACTUAL COLD FRONT
ARRIVES. WITH THAT SAID...TEMPERATURES ARE FORECAST TO RISE WELL
ABOVE NORMAL AGAIN TOMORROW AFTERNOON WITH HIGHS FORECAST IN THE
LOWER 70S.

.LONG-TERM...
BEHIND THE FRONT...COOLER AND DRY HIGH PRESSURE WILL BUILD IN AND
REMAIN IN CONTROL OF THE AREAS WEATHER THROUGH MID WEEK WITH
TEMPERATURES NEAR OR BELOW NORMAL.

A STRONG REINFORCING FRONT WILL BE PUSHED THROUGH THE REGION ON
THURSDAY AS AN ALBERTA CLIPPER TYPE SYSTEM MOVES THROUGH THE GREAT
LAKES REGION. THIS FRONT WILL BE MOISTURE STARVED AS WE NEVER
REALLY GET INTO A PERIOD OF RETURN FLOW AHEAD OF IT. WITH THAT
SAID...THE ONLY REAL EVIDENCE OF THE APPROACHING FRONT WILL BE
SOME PASSING CLOUDS. A COLDER AIR MASS WILL MOVE IN BEHIND THIS
FRONT RESULTING IN TEMPERATURES BELOW NORMAL FOR FRIDAY AND
SATURDAY. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA/S
WEATHER THROUGH THE WEEKEND BEFORE BEGINNING TO SHIFT EASTWARD ON
MONDAY.

&&

.AVIATION...
VFR CONDITIONS THIS AFTERNOON WILL DETERIORATE INTO THE IFR AND LIFR
CATEGORIES OVERNIGHT... PRIMARILY AFTER 06Z...AS STRATUS AND FOG
DEVELOP. THE STRATUS AND AND FOG WILL DISSIPATE DURING THE EARLY AND
MID MORNING HOURS MONDAY AS A COLD FRONT PUSHES ACROSS THE AREA.

&&

.MARINE...
THE NEXT COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS MONDAY
MORNING. PRIOR TO THE FRONTAL PASSAGE...SOME SEA FOG WILL BE
POSSIBLE LATER TONIGHT AND EARLY TUESDAY ACROSS THE NEARSHORE WATERS
AS WELL AS THE SOUNDS AND TIDAL LAKES. ALTHOUGH WINDS WILL BEGIN TO
PICK UP DURING THE DAY MONDAY IN THE WAKE OF THE FRONT...THE STRONGER
WINDS WILL HOLD OFF UNTIL MONDAY NIGHT AND EARLY TUESDAY WHEN SMALL
CRAFT CONDITIONS WILL BE POSSIBLE. WINDS WILL DIMINISH TUESDAY
AFTERNOON THROUGH WEDNESDAY BEFORE PICKING UP AGAIN BEHIND ANOTHER
COLD FRONT THAT WILL MOVE ACROSS THE COASTAL WATERS EARLY THURSDAY.
SMALL CRAFT ADVISORY CONDITIONS WILL AGAIN BE POSSIBLE THURSDAY
NIGHT AND EARLY FRIDAY.

&&

.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  54  70  39  59 /  20  10   0   0
BTR  56  73  43  62 /  20  10   0   0
ASD  55  71  41  60 /  10  10   0   0
MSY  56  72  46  59 /  10  10   0   0
GPT  54  70  41  60 /  10  10   0   0
PQL  54  71  40  60 /  10  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION/MARINE...11
REST OF DISCUSSION...95/DM
Hazardous weather outlook, Feb 8, 5:38 PM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
538 PM CST SUN FEB 8 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-091145-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
538 PM CST SUN FEB 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

AREAS OF LIGHT FOG WILL BE POSSIBLE AHEAD OF A WEAK COLD FRONT
OVERNIGHT. AT THIS TIME NOT ANTICIPATING WIDESPREAD DENSE FOG BUT
CAN NOT RULE OUT A FEW PATCHES OF DENSE FOG. AFTER THE COLD FRONT
MOVES THROUGH FOG WILL QUICKLY DISPERSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.